You are here

Mathematical Biology

All content tagged with this term:

People

  • Ivana Bozic
    Assistant Professor
  • Elizabeth Halloran
    Professor of Biostatistics , Adjunct Professor of Applied Mathematics and Epidemiology
  • Benjamin Liu
    Graduate Student
  • Kelsey Marcinko
    Graduate Student
  • Suresh H. Moolgavkar
    Exponent Vice President, Principal Scientist & Center Director Epidemiology & Computational Biology
  • James D. Murray
    Emeritus Professor of Applied Mathematics, Emeritus Professor of Mathematical Biology, Oxford, Senior Scholar, Princeton, Visiting Professor, Ecology & Evolutionary Biology, Princeton
  • Rose Nguyen
    Graduate Student
  • Hong Quian
    Professor, Graduate Program Coordinator, Adjunct Professor in Bioengineering
  • Matthew Lorig
    Professor
  • Eli Shlizerman
    Assistant Professor
  • Emanuel Todorov
    Associate Professor Joint with Computer Science & Engineering

Research

  • Liu, Benjamin R., and Elizabeth M. Cherry. "Image-based structural modeling of the cardiac Purkinje network." BioMed research international 2015 (2015). Learn more
  • Phillips, Austin and Kot, Mark. (2015). Persistence in a two-dimensional moving-habitat model. Bulletin of Mathematical Biology, 77, 2125-2159. Learn more
  • Liu, Benjamin. Anatomically Realistic Structural Modeling of the Cardiac Purkinje Network A Basis for Studying Contributions of the Conduction System to Ventricular Arrhythmias. Rochester Institute of Technology, 2014. Learn more
Share